Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 102, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Exponential convergence rates for the law of large numbers
Leonard E. Baum, Melvin Katz and Robert R. Read.
Trans. Amer. Math. Soc. 102 (1962), 187-199
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0133855
On the category of indecomposable distributions on topological groups
K. R. Parthasarathy, R. Ranga Rao and S. R. S. Varadhan.
Trans. Amer. Math. Soc. 102 (1962), 200-217
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0153041
A decomposition theory for finite groups with applications to $p$-groups
Paul M. Weichsel.
Trans. Amer. Math. Soc. 102 (1962), 218-226
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0168652
Generalized homology theories
George W. Whitehead.
Trans. Amer. Math. Soc. 102 (1962), 227-283
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0137117
Difference properties for continuity and Riemann integrability on locally compact groups
F. W. Carroll.
Trans. Amer. Math. Soc. 102 (1962), 284-292
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0133612
The real cohomology ring of a sphere bundle over a differentiable manifold
D. G. Malm.
Trans. Amer. Math. Soc. 102 (1962), 293-298
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0133826
On a class of nonflexible algebras
Frank Kosier.
Trans. Amer. Math. Soc. 102 (1962), 299-318
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0133353
Torsion free and projective modules
Hyman Bass.
Trans. Amer. Math. Soc. 102 (1962), 319-327
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0140542
Families of measures and representations of algebras of operators
E. J. McShane.
Trans. Amer. Math. Soc. 102 (1962), 328-345
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0137002
Derivations on $p$-adic fields
Nickolas Heerema.
Trans. Amer. Math. Soc. 102 (1962), 346-351
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0143759
Cohomology groups of commutative Banach algebras
Herbert Kamowitz.
Trans. Amer. Math. Soc. 102 (1962), 352-372
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0170219
Some contractible open $3$-manifolds
D. R. McMillan.
Trans. Amer. Math. Soc. 102 (1962), 373-382
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0137105